# SDR SWAA2023050524381

- Difficulty date: April 6, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 50,468 hours, 25,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD WEB IS CORRODED<[01] FOUND EXFOLIATED OUT OF LIMITS CORROSION AT FWD CARGO THRESHOLED WEB PER SRM 53-30-15-1A-1 REMOVED FWD CARGO THRESHOLD WEB PER SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW THRESHOLD WEB PER SRM 51-40-05-0G-0 TREATED AND PRIMED NEW FASTENER HOLES ON THRESHOLD WEB PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804 APPLIED TOPCOAT TO THRESHOLD WEB PER AMM 51-21-73-370-804 INSTALLED THRESHOLD WEB PER SRM 51-40-02-0G-0;[02] VERIFIED FWD CARGO THRESHOLD REMOVED AND REPLACED.
